Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1990, Volume 29, Number 4, Pages 398–420 (Mi al2112)  

Principal numerations of functionals over admissible sets

R. Yu. Vaicenavičius


Full text: PDF file (7207 kB)

English version:
DOI: https://doi.org/10.1007/BF01978404

Bibliographic databases:

UDC: 510.56
Received: 08.02.1989

Citation: R. Yu. Vaicenavičius, “Principal numerations of functionals over admissible sets”, Algebra Logika, 29:4 (1990), 398–420

Citation in format AMSBIB
\Bibitem{Vai90}
\by R.~Yu.~Vaicenavi{\v{c}}ius
\paper Principal numerations of functionals over admissible sets
\jour Algebra Logika
\yr 1990
\vol 29
\issue 4
\pages 398--420
\mathnet{http://mi.mathnet.ru/al2112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155469}


Linking options:
  • http://mi.mathnet.ru/eng/al2112
  • http://mi.mathnet.ru/eng/al/v29/i4/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021